MathSciNet Relay Station
MathSciNet bibliographic data
MR2331779 47H10 (47H09)
Shahzad, Naseer; Zegeye, Habtu Strong convergence of an implicit iteration process for a finite family of generalized asymptotically quasi-nonexpansive maps. Appl. Math. Comput. 189 (2007), no. 2, 1058–1065.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement